Hi. I recently started Humira (just had the 2nd dose Saturday). I do suffer from headaches and migraines, and have not noticed an increase in headaches since I started Humira.
What I have noticed, and am not sure if it's a side effect from the Humira, is terrible stomach and back pain. After the initial dose of the starter kit, I didn't notice any effects from it at all. The terrible stomach and back pain came about 6 hours after I gave myself the 2nd dose. At first I was fine and even went to the gym within 2 hours. Later that day I started to have terrible pain in my stomach, going through my sides and into my middle back on both sides. I was bloated and heating pads helped with the pain slightly. This lasted for 2 days and finally let up. On the third day I had slight pain occasionally, but my stomach really started to bother me while I was at the gym and worsened on my way home, so that I vomited a few times and then started to finally get some relief.
I am currently on Humira, 3 pills of Lialda daily, Nexium, a mutli viatmin, an antibiotic for the drug induced acne, and vitamin D weekly. I had a scope over the summer, which didn't show any active disease and my blood results came in normal in Mid December. I had been on methotrexate for about 3 years and had stopped that 10 months ago, and my joint pain has come back with a vengeance in the last few months. My doctor put me on Humira for the joint pain and hoping it could get my bowels back under control ( it ranges from D to constipation), even though she still insists that I'm in remission due to the scope this summer and normal range blood work.
Has anyone noticed this side effect from Humira? Also, I know many of your have had "normal" scopes and bloodwork and am wondering if there is any thoughts on what could be going on. My GI says it's possible I have IBS as well, but I'm not sure I agree with her thinking, since the same foods never affect me the same way, it all depends on the day.
Thanks in advance,